Swelling And Swelling In The Skin Of Children After Consumption Of Certain Drugs?

Illustration of Swelling And Swelling In The Skin Of Children After Consumption Of Certain Drugs?
Illustration: Swelling And Swelling In The Skin Of Children After Consumption Of Certain Drugs? 2rdnmg1qbg403gumla1v9i2h-wpengine.netdna-ssl.com

I want to ask my child, I only gave Bodrexin … r nBut suddenly my mouth was bumping big x … r nIf that time too also swollen r nDoes my child tend to get allergies ??? r nTrs how do I check for him to be allergic to certain drugs … r nThanks me, I am waiting for your response to be sorry. My child became afraid to give medicine

1 Answer:

Hi Tutik,


Thank you for asking HealthReplies.com.

It is true, often, bumps and swelling in the skin of children after consumption of certain drugs caused by allergic reactions. Allergy, or in the medical realm is often referred to as hypersensitivity, this happens because the body considers the entry of a substance as a dangerous thing, when in fact it is not. As a result, the body releases many chemical mediators into the blood which play a role in modulating the appearance of various allergic symptoms, including bumps and swelling on the skin. In allergic reactions that are quite severe, patients can even experience nausea, vomiting, palpitations, shortness of breath, to shock (shock).


Need to be clarified beforehand, what drugs usually trigger these complaints in your child? Have you consulted directly to the doctor who examined it?


In addition to drug allergies, it can also cause bumps and swelling that your child experiences due to other causes, for example allergies to other substances (such as cold, dust, animal hair, food), stress (physical or psychological), insect bites, skin infections, immune disorders , and so forth. Usually, differentiating each of these conditions is quite easy to do by direct examination by a doctor or dermatologist. Therefore, before the complaint gets worse, you should consult your child directly to the doctor yes .. If necessary, blood tests, allergy tests, or other supporting tests can also doctor recommend to your child. Don't forget, take the medicine that your child is taking and show the doctor to be evaluated further, whether it is true that the complaint appears related to the drug, or not.


In the meantime, you should stop giving the drug before the doctor says it's safe to give it. Give your child plenty to drink and calm himself so that he doesn't panic. Carefully pay attention to what things that often make complaints repeatedly, then as much as possible, avoid children so as not to contact with it. Finally, avoid giving drugs carelessly to children without doctor's advice (including allergic drugs).


Hope this helps ...

: by

Related Question

Anya Any Connection To The Cessation Of Menstrual Blood?

Anya Any Connection To The Cessation Of Menstrual Blood?

(1 year ago)

, I want to ask, 3 days ago I should have menstruated, because of my stomach, I took antibiotics, pain relievers, and fever-lowering. after the discharge, my vagina feels itchy, me...

The Cause Of Babies Aged 2 Months More Often Look Up?

The Cause Of Babies Aged 2 Months More Often Look Up?

(1 year ago)

Kdang2 my baby just See the direction of the interlocutor … but not the response. If you look up, how come he is happy, so much...

Can You Take Antibiotics While On White Injection Treatment?

Can You Take Antibiotics While On White Injection Treatment?

(1 year ago)

morning, I want to ask right from last week, there was an infusion treatment / whitening injection at the clinic. but just now I went to the doctor because I was sick and the medic...

Leave a Reply

Your email address will not be published. Required fields are marked *